# SDR SIMA200509104

- Difficulty date: March 17, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND FORWARD CABIN GUSSET BETWEEN FRAMES 20 AND 23 CORRODED ON UPPER SURFACE.  REMOVED AND INSTALLED CABIN GUSSET IAW SRM.  AC RETURNED TO SERVICE.  (SW21200504818) (K)
